HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Coxeter multiarrangements with quasi-constant multiplicities

Files in This Item:
pre873.pdf99.34 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84023

Title: Coxeter multiarrangements with quasi-constant multiplicities
Authors: Abe, Takuro Browse this author
Yoshinaga, Masahiko Browse this author
Issue Date: 5-Sep-2007
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 873
Start Page: 1
End Page: 12
Abstract: We study structures of derivation modules of Coxeter multiarrangements with quasi-constant multiplicities by using the primitive derivation. As an application, we show that the characteristic polynomial of a Coxeter multiarrangement with quasi-constant multiplicity is combinatorially computable.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69682
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University